# SDR A6WA2020022847204

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 36,231 hours, 34,891 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Isolation Valve
- Part number: 32144424
- Part serial: 1366
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING ANTI-ICE CAUTION MESSAGE CLEARED IN STNDBY WITH 14TH STAGE ISOL VLAVE OPEN.  REAPPEARED AND WOULD NOT CLEAR.  DIVERTED TO CID.   "AIRCRAFT REMOVED FROM SERVICE"  R&R LH 14TH STAGE MSOV REF AMM 30-11, BOTH LH, AND RH WING ANTI ICE SYST OPERATE NORMALLY AT THIS TIME IN NORMAL AND STBD MODE
